Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Chest tightness, lightheaded, leg pain, relief when laying on back. Should I be worried?

I have two problems. Recently while I was overseas in Thailand I had a tight feeling in my chest for about 20 minutes while in bed. Didn't know if it was indigestion or not. For a couple of days after that I was a little lightheaded at times. It all seems to have gone now. Should I be worried?

Secondly, I had a fall and ever since I have pain in the front of my leg where the leg meets the body. It becomes especially painful when laying on either side when I'm in bed. If I lay on my back I get relief.
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The symptoms that you have described are likely to be related to a muscle related pain due to overuse or sprain. You need to take rest, do a hot fomentation and take a mild pain killer like tylenol for relief.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Thu, 25 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor